# SDR 2008UALA03541

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 57,565 hours, 6,941 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP, R1 DOOR EMERGENCY LIGHT EXIT SIGN AFT OF DOOR.  FOUND LOOSE CONNECTION.  SECURED CONNECTION OP CHECKED GOOD.  AC OK FOR SERVICE.
